MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® EXL¿ 200 CYCLOSPORINE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® EXL¿ 200 CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Model Number 10285193
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant, falsely depressed cyclosporine a (csa) results on the dimension exl system.Hsc has reviewed the information provided by the customer and the instrument data.The issue is consistent with a calibration failure though cause of the failure cannot be determined.The issue was detected by quality control (qc) which was run after several patients resulted below assay range.This issue was resolved by recalibrating the assay.There is no evidence of a product non-conformance of the dimension exl system or the csa assay.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant, falsely depressed cyclosporine a (csa) results were obtained on patients' samples on a dimension exl 200 instrument.The results were not reported to the physician(s).After a new flex was put on-board and a re-calibration was performed, each patient sample was reprocessed on the same date on the instrument and a higher correct result was obtained.There are no known reports of patient intervention due to the discordant, falsely depressed cyclosporine a results.

Brand Name
DIMENSION
Common Device Name
DIMENSION® EXL¿ 200 CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key9795378
Report Number2517506-2020-00085
Device Sequence Number2897230
Product Code JJE
UDI-Device Identifier00842768025136
UDI-Public00842768025136
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2020
Device Model Number10285193
Device Catalogue NumberDF89A SMN 10285193
Device Lot NumberBA0269
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1